Andrey Piatnitski
Andrey Piatnitski
the Arctic University of Norway
Подтвержден адрес электронной почты в домене
Approximations of effective coefficients in stochastic homogenization
A Bourgeat, A Piatnitski
Annales de l'IHP Probabilités et statistiques 40 (2), 153-165, 2004
Quenched invariance principles for random walks on percolation clusters
P Mathieu, A Piatnitski
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2007
The boundary-value problem in domains with very rapidly oscillating boundary
GA Chechkin, A Friedman, AL Piatnitski
Journal of Mathematical Analysis and Applications 231 (1), 213-234, 1999
Homogenization of the Schrödinger equation and effective mass theorems
G Allaire, A Piatnitski
Communications in mathematical physics 258 (1), 1-22, 2005
Estimates in probability of the residual between the random and the homogenized solutions of one‐dimensional second‐order operator
A Bourgeat, A Piatnitski
Asymptotic Analysis 21 (3‐4), 303-315, 1999
Two-scale expansion with drift approach to the Taylor dispersion for reactive transport through porous media
G Allaire, R Brizzi, A Mikelić, A Piatnitski
Chemical Engineering Science 65 (7), 2292-2300, 2010
Homogenization of immiscible compressible two-phase flow in porous media: application to gas migration in a nuclear waste repository
B Amaziane, S Antontsev, L Pankratov, A Piatnitski
Multiscale Modeling & Simulation 8 (5), 2023-2047, 2010
Homogenization of the linearized ionic transport equations in rigid periodic porous media
G Allaire, A Mikelić, A Piatnitski
Journal of Mathematical Physics 51 (12), 123103, 2010
Homogenization approach to the dispersion theory for reactive transport through porous media
G Allaire, A Mikelić, A Piatnitski
SIAM Journal on Mathematical Analysis 42 (1), 125-144, 2010
Homogenization of a nonlinear convection-diffusion equation with rapidly oscillating coefficients and strong convection
E Marušić-Paloka, AL Piatnitski
Journal of the London Mathematical Society 72 (2), 391-409, 2005
Khasminskii–Whitham averaging for randomly perturbed KdV equation
SB Kuksin, AL Piatnitski
Journal de mathématiques pures et appliquées 89 (4), 400-428, 2008
Homogenization of boundary-value problem in a locally periodic perforated domain
GA Chechkin, AL Piatnitski
Applicable Analysis 71 (1-4), 215-235, 1998
Homogenization of surface and length energies for spin systems
A Braides, A Piatnitski
Journal of Functional Analysis 264 (6), 1296-1328, 2013
Homogenization of periodic systems with large potentials
G Allaire, Y Capdeboscq, A Piatnitski, V Siess, M Vanninathan
Archive for Rational Mechanics and Analysis 174 (2), 179-220, 2004
Homogenization of a nonlinear random parabolic partial differential equation
E Pardoux, AL Piatnitski
Stochastic Processes and their Applications 104 (1), 1-27, 2003
On the double porosity model of a single phase flow in random media
A Bourgeat, A Mikelić, A Piatnitski
Asymptotic Analysis 34 (3, 4), 311-332, 2003
Ion transport in porous media: derivation of the macroscopic equations using upscaling and properties of the effective coefficients
G Allaire, R Brizzi, JF Dufrêche, A Mikelić, A Piatnitski
Computational Geosciences 17 (3), 479-495, 2013
Uniform spectral asymptotics for singularly perturbed locally periodic operators
G Allaire, A Piatnitski
Taylor & Francis Group 27 (3-4), 705-725, 2002
Averaging a transport equation with small diffusion and oscillating velocity
A Bourgeat, M Jurak, AL Piatnitski
Mathematical methods in the applied sciences 26 (2), 95-117, 2003
Modele de double porosité aléatoire
A Bourgeat, A Mikelić, A Piatnitski
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 327 (1), 99-104, 1998
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20